# SDR DALA2025030401695

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 96,954 hours, 45,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 KNUCKLE KNOCKER ON 3L AND 3R DOOR ARE DIFFICULT TO GET TO EXTEND. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER BEZELS. KNUCKLE NOCKERS ARM AND DISARM FREELY. (5588299)
